CERN Workshop Series on Innovations in Scholarly Communication: Implementing the benefits of OAI (OAI3)

Report of Contributions

Contribution ID: 1 Type: not specified

SHERPA Institutional Repositories and Practical Advocacy

Friday, 13 February 2004 16:30 (30 minutes)

Primary author: BILL HUBBARD (SHERPA, University of Nottingham)

Presenter: BILL HUBBARD (SHERPA, University of Nottingham)

Session Classification: Practical Steps to Promote Use: encouraging academics

Contribution ID: 2 Type: not specified

What do scientific authors want? Attracting scientists to institutional repositories

Friday, 13 February 2004 17:00 (30 minutes)

Primary author: SASKIA FRANKEN (Utrecht University Library)

Presenter: SASKIA FRANKEN (Utrecht University Library)

Session Classification: Practical Steps to Promote Use: encouraging academics

Contribution ID: 3 Type: not specified

Peer review in the era of LHC experiments

Friday, 13 February 2004 17:30 (30 minutes)

Primary author: RÃMÂMÂMÂMDIGER VOSS (CERN)

Presenter: RÃMÂMÂMÂMDIGER VOSS (CERN)

Session Classification: Practical Steps to Promote Use: encouraging academics

Contribution ID: 4 Type: **not specified**

Building a discipline-specific aggregate for computing and library and information science

Friday, 13 February 2004 18:00 (30 minutes)

Primary author: THOMAS KRICHEL (Long Island University)

Presenter: THOMAS KRICHEL (Long Island University)

Session Classification: Practical Steps to Promote Use: encouraging academics

Contribution ID: 5 Type: **not specified**

Panel discussion

Saturday, 14 February 2004 11:30 (1 hour)

- ☐ Ian Butterworth
- M Howard Flack
- 🛮 David Prosser
- \square Desmond Reaney
- ☐ Bas Savenije
- ☑ Peter Suber

Primary author: MULTIPLE PARTICIPANTS

Presenter: MULTIPLE PARTICIPANTS

Session Classification: Closing Session

Contribution ID: 6 Type: not specified

Closing remarks

Saturday, 14 February 2004 12:25 (5 minutes)

Primary author: RAF DEKEYSER

Presenter: RAF DEKEYSER

Session Classification: Closing Session

Contribution ID: 7 Type: **not specified**

On the open access strategy of the Max Planck Society

Thursday, 12 February 2004 16:10 (20 minutes)

Primary author: THERESA VELDEN (Heinz Nixdorf Center for Information Management in the Max Planck Society)

Presenter: THERESA VELDEN (Heinz Nixdorf Center for Information Management in the Max Planck Society)

Session Classification: Community Efforts - Part 2

Contribution ID: 8 Type: not specified

OLAC - the Open Language Archives Community

Thursday, 12 February 2004 16:30 (20 minutes)

Primary author: MARTIN WYNNE (Oxford Text Archive)

Presenter: MARTIN WYNNE (Oxford Text Archive)

Session Classification: Community Efforts - Part 2

Contribution ID: 9 Type: not specified

Scientific Publication Process Re-engineering with SciX Open Publication Services

Thursday, 12 February 2004 17:10 (20 minutes)

A synthesis of the results of the SciX project, in particular how the publication process analysis reflects in the technical and organizational invention.

Primary author: ZIGA TURK (University of Ljubljana)

Presenter: ZIGA TURK (University of Ljubljana)

Session Classification: Community Efforts - Part 2

Contribution ID: 10 Type: not specified

OAI: A "down under" perspective

Thursday, 12 February 2004 16:50 (20 minutes)

Primary author: COLIN STEELE (Australian National University)

Presenter: COLIN STEELE (Australian National University)

Session Classification: Community Efforts - Part 2

Contribution ID: 11 Type: not specified

Breakout Sessions

Friday, 13 February 2004 14:00 (2 hours)

Participants are split into small groups for detailed discussion on their chosen topic.

To register please click on 'See details' link from the agenda and then on the link to send an email to the session for which you would like to book. Please don't change the subject line of the email.

Session Classification: Breakout sessions

Contribution ID: 12 Type: not specified

Tutorial 4: Harvesting and Resolution Methods for Building OAI-based Services

Saturday, 14 February 2004 14:00 (3 hours)

Details of tutorial 4
br>
Hands-on training in building 572 room 25.
br>
Now fully booked (as of 5th January)

Primary author: JEFF YOUNG (OCLC)

Presenter: JEFF YOUNG (OCLC) **Session Classification:** Tutorial

Contribution ID: 13 Type: not specified

Arrival

Thursday, 12 February 2004 10:00 (3 hours)

Arrival and registration of participants not registered for tutorial 1, 2 or 3. Check-in at guesthouse Possibility of lunch at cafeteria

Session Classification: Arrival

Contribution ID: 14 Type: not specified

Breakout Sessions reports and open discussion

Saturday, 14 February 2004 09:00 (2 hours)

Session Classification: Breakout session reports

CERN Worksho $\,\cdots\,$ / Report of Contributions

Tutorials

Contribution ID: 15 Type: not specified

Tutorials

Thursday, 12 February 2004 09:00 (3 hours)

Session Classification: Tutorials

Contribution ID: 16 Type: not specified

Two roads, One Destination: The Interaction of Self Archiving and Open Access Journals

Friday, 13 February 2004 10:00 (30 minutes)

Primary author: DAVID PROSSER (SPARC Europe)

Presenter: DAVID PROSSER (SPARC Europe)

Session Classification: Society and Publishing

Contribution ID: 17 Type: not specified

Half Full: the improving state of scholarly publishing

Friday, 13 February 2004 09:00 (30 minutes)

Half Full: the improving state of · · ·

Primary author: RAYM CROW (SPARC Consulting Group)

Presenter: RAYM CROW (SPARC Consulting Group)

Session Classification: Society and Publishing

Contribution ID: 18 Type: not specified

Copyright and Licensing issues - The International Commons

Friday, 13 February 2004 09:30 (30 minutes)

Primary author: CHRISTIANE ASSCHENFELDT (Creative Commons)

Presenter: CHRISTIANE ASSCHENFELDT (Creative Commons)

Session Classification: Society and Publishing

Contribution ID: 19 Type: not specified

The OAI and OAI-PMH: where to go from here?

Thursday, 12 February 2004 13:35 (30 minutes)

Update on the current status of the OAI-PMH. Overview of current activities and possible next steps. These include oai-rights, moving beyond metadata, and peer-to-peer.

Primary author: CARL LAGOZE AND HERBERT VAN DE SOMPEL (Cornell University and Los Alamos National Laboratory (LANL) respectively)

Presenter: CARL LAGOZE AND HERBERT VAN DE SOMPEL (Cornell University and Los Alamos National Laboratory (LANL) respectively)

Session Classification: Welcome and Introduction

Welcome

Contribution ID: 20 Type: not specified

Welcome

Thursday, 12 February 2004 13:00 (5 minutes)

Primary author: RAF DEKEYSER

Presenter: RAF DEKEYSER

Session Classification: Welcome and Introduction

Contribution ID: 21 Type: not specified

Overview of OAI and its relation to scientific publishing in 2004

Thursday, 12 February 2004 13:05 (30 minutes)

An introduction to OAI: what it means, what has been happening, and what implications there might be for the future of scientific publishing.

Primary author: DIANN RUSCH-FEJA (International University Bremen)

Presenter: DIANN RUSCH-FEJA (International University Bremen)

Session Classification: Welcome and Introduction

Contribution ID: 22 Type: not specified

The UK FAIR Programme: OAI in context

Thursday, 12 February 2004 14:05 (25 minutes)

Primary author:, Jean-Yves (CERN)

Presenter:, Jean-Yves (CERN)

Session Classification: Community Efforts - Part 1

Contribution ID: 23 Type: not specified

DARE: (a)Live and kicking!

Thursday, 12 February 2004 14:30 (25 minutes)

DARE: (a)Live and kicking!

Primary author: LILIAN VAN DER VAART (DARE)

Presenter: LILIAN VAN DER VAART (DARE)

Session Classification: Community Efforts - Part 1

Contribution ID: 24 Type: not specified

Certification of a publishing server - an initiative of DINI

Thursday, 12 February 2004 15:20 (25 minutes)

Primary author: PETER SCHIRMBACHER (Humboldt-Universität, Berlin)

Presenter: PETER SCHIRMBACHER (Humboldt-Universität, Berlin)

Session Classification: Community Efforts - Part 1

Contribution ID: 25 Type: not specified

Open Archives Forum

Thursday, 12 February 2004 15:45 (25 minutes)

Primary author: PHILIP HUNTER (UKOLN)

Presenter: PHILIP HUNTER (UKOLN)

Session Classification: Community Efforts - Part 1

Contribution ID: 26 Type: not specified

Building the JSTOR OAI-PMH Service: A Technical Case Study in Best Practices

Friday, 13 February 2004 11:30 (30 minutes)

Primary author: MICHAEL KROT AND DAVID YAKIMISCHAK (JSTOR)

Presenter: MICHAEL KROT AND DAVID YAKIMISCHAK (JSTOR)

Session Classification: Society and publishing

Contribution ID: 27 Type: not specified

How to disseminate Open Access Journals through OAI, the DOAJ project

Friday, 13 February 2004 11:00 (30 minutes)

Primary author: LOTTE JØRGENSEN (Lund University)

Presenter: LOTTE JØRGENSEN (Lund University) **Session Classification:** Society and publishing